Unhappy with tear troughs after being filled with Belotero and unsure what procedure is safe to correct? (Photo)

I had belotero in tear troughs Christmas2014 but as the filler is dissolving it appears worse. Now on one side when I smile my cheek appears puffy and in certain lights you can see the product when I smile. The aesthetician i 1st had my tear troughs done with in 2012 refuses to correct them and suggested I Return to the person who did this but I no longer trust him. I have had several different views from 4 dif practitioners. 1: fraxel 2:leave alone 3: hyaluronidase then refill Please help

Doctor Answers 6

Belotero for Tear Troughs

I suggest you have the product dissolved with Vitrase and then have it refilled with Belotero.  Please make sure you go to an expert injector for this delicate under eye area.  Best, Dr. Green

Tear Trough Fillers -- Try Cannulas; hylauronidase if unhappy

If you are unhappy please reverse, this can be done in the office quite easily by your physician.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 165 reviews

Several solutions

There are several solutions.  Fraxel is independent of the filler and helps with texture, pigment,and smoothing, so no harm to trying this.  Clear and Brilliant laser also made by Solta is like a mini-fraxel and is a milder option.
Puffy swelling and visible product will need to be address with hyaluronidase.
Best to clear up puffy and visible product with hyaluroinidase before injecting any more.
And it is best not to continue with someone you do not trust.
Best wishes.

Problem following injection of dermal fillers into tear troughs

Thank you for sharing your story and photos. It is difficult to give proper guidance without in-person evaluation. You possible could have the product dissolved with Vitrase, then see an Oculoplastic Surgeon who specializes in this region for your evaluation and treatment. Good luck,

Belotero expert for tear troughs #Williamsville, NY


Thank you for your question.

This can be dissoluted with hyaluronidase (Vitrase) and expert placement of conservative amounts of Belotero.

The increased prominence in "certain lights" is the Tyndall effect.

Best
Dr Karamanoukian
#RealSelf100

Under eye belotero

The treatment is relatively straight forward. Have the filler dissolved with hyaluronidase then have it refilled with someone you trust. 

Dilip D. Madnani, MD, FACS
New York Facial Plastic Surgeon
4.8 out of 5 stars 78 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.